MAUDE Adverse Event Report: ABBOTT GMBH ALINITY I INSULIN REAGENT KIT; RADIOIMMUNOASSAY, IMMUNOREACTIVE INSULIN

ABBOTT GMBH ALINITY I INSULIN REAGENT KIT; RADIOIMMUNOASSAY, IMMUNOREACTIVE INSULIN
Catalog Number 04T75-20
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/01/2023
Type of Reportable Event Malfunction
Event or Problem Description
The customer observed falsely elevated alinity i insulin results for a patient with 2 different sample draws.The following data was provided for (b)(6), a 66-year-old male, diabetic/hypoglycemia patient not using insulin analogs.(b)(6) 2023; insulin results were 896 u/ml and clinical history results were on (b)(6) 2023; 593 u/ml, (b)(6) 2023; 1174 u/ml, (b)(6) 2023; 720 u/ml another sample was re-drowned and tested on tosoh aia and the insulin results were 200-300 u/ml.Alinity results with 1:1 dilution; > 300 u/ml, 1:2 dilution >600 u/ml.And manual 896.49 u/ml.The customer uses an insulin reference range of 5-10u/ml.There was no impact to patient management was reported.
 
Additional Manufacturer Narrative
All available patient information was included.Additional patient details are not available.An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer observed falsely elevated alinity i insulin results for a patient with 2 different sample draws.The following data was provided for sid (b)(6), a 66-year-old male, diabetic/hypoglycemia patient not using insulin analogs.02aug2023; insulin results were 896 u/ml and clinical history results were on april 19th; 593 u/ml, may 24th; 1174 /ml, june 21st; 720 u/ml.Another sample was re-drowned and tested on tosoh aia and the insulin results were 200-300 u/ml.Alinity results with 1:1 dilution; > 300 u/ml, 1:2 dilution >600 u/ml.And manual 896.49 u/ml.The customer uses an insulin reference range of 5-10 u/ml.There was no impact to patient management was reported.
 
Additional Manufacturer Narrative
The complaint investigation for falsely elevated alinity i insulin results was completed to include search for similar complaints, trending data review, device history record review, labeling review, and in-house testing.Return testing was not completed as returns were not available.A review of tracking and trending did not identify any trends for the issue for the product.Device history record review on list 4t75 did not show any nonconformances, potential non-conformances, or deviations.In-house accuracy testing was completed with representative lot number 48511lp06.Testing met validity and acceptance criteria which indicates acceptable product performance.Labeling was reviewed and found to adequately address the issue under review.Based on our investigation, no systemic issue or deficiency with the alinity i insulin reagent for lot 48511lp06 was identified.Section g1- all manufacturers, contact information and phone numbers were updated.

Brand Name
ALINITY I INSULIN REAGENT KIT
Common Device Name
RADIOIMMUNOASSAY, IMMUNOREACTIVE INSULIN
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
Manufacturer (Section G)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM   65205
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key17746781
Report Number3002809144-2023-00393
Device Sequence Number4236166
Product Code CFP
UDI-Device Identifier00380740150815
UDI-Public00380740150815
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/19/2023
Device Catalogue Number04T75-20
Device Lot Number48511LP06
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/04/2023
Supplement Date Received by Manufacturer10/17/2023
Initial Report FDA Received Date09/14/2023
Supplement Report FDA Received Date10/20/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/25/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY I PROCESSING MODU, 03R65-01, AI01658; ALNTY I PROCESSING MODU, 03R65-01, AI01658
Patient Age66 YR
Patient SexMale